# SDR SWAA2021081315737

- Difficulty date: September 13, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST O/B OF LT WHEEL WELL AFT SPAR TOP ANGEL CRACKED MKD WING TO BODY FAIRING AREA PANEL 195CL / REMOVED AND REPLACED ANGLE OF LT WHEEL WELL AT AFT SPAR TOP WING TO BODY FAIRING IN REF B737-700 SRM 51-40-02-0G-0 AND DWG #115A2000
